# SDR SIMA200631702

- Difficulty date: November 10, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Tail Pipe
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT TAIL PIPE HOT LIGHT ILLUMINATED.  AIRCRAFT OPERATING MANUAL PROCEDURES WERE FOLLOWED, ENGINE WAS SHUTDOWN AND LIGHT EXTINGUISHED ABOUT 10 MINUTES LATER.  WX=VRBL 03 KTS CLEAR TEMP 11 DEG C/DP-2DEG C/30/07.  COMPLIED WITH ADJUSTMENT TEST OF OVERTEMP SYSTEM, IAW SAAB AMM 26-12-00-05.  PERFORMED OPERATIONAL TEST OF HEAT DETECTION FOR LEFT ENGINE AND NO DISCREPANCIES NOTED.  RETURNED AIRCRAFT TO SERVICE.  (M)
